Apr 16, 2008
I use a combination of lazamed and stockrin. It has been about a month and constipation now is the problem. Is this one of the side effects I should expect
Response from Dr. Henry
I am not familiar with the term lazamed and it didn't show up on google. If it is the combinationm of generic 3TC + either D4T or AZT then constipation is only occasionally a significant problem with those drugs. Stocrine (efavirenz) also only occasionally seems to cause severe constipation. Increasing water intake, fiber intake, and exercise can often decrease the problem. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Testicles After Touching Open Wound Sign Of HIV AIDS
- Pain In Penis After Topping With Condom Does It Mean I Have HIV
- Painful Urination After Oral Sex On A Woman What Are The Chances Of HIV
- Penis Discharge After Anal Sex Worried I Have HIV
- Stinging Pain After Kissing Cold Sore Worried I Have HIV
- White Tongue After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.